Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 474890, 9 pages
http://dx.doi.org/10.1155/2013/474890
Research Article

Applications of Soft Union Sets in the Ring Theory

Department of Mathematics, Northwest University, Xi'an 710127, China

Received 3 July 2013; Accepted 28 October 2013

Academic Editor: Zhihong Guan

Copyright © 2013 Yongwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. D. Molodtsov, “Soft set theory—first results,” Computers and Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers and Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. P. K. Maji, R. Biswas, and A. R. Roy, “Fuzzy soft sets,” The Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 589–602, 2001. View at Google Scholar
  6. M. I. Ali, F. Feng, X. Liu, W. K. Min, and M. Shabir, “On some new operations in soft set theory,” Computers and Mathematics with Applications, vol. 57, no. 9, pp. 1547–1553, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. F. Feng, Y. Li, and N. Çağman, “Soft subsets and soft product operations,” Information Sciences, vol. 232, pp. 44–57, 2013. View at Publisher · View at Google Scholar
  8. F. Feng, Y. Li, and N. Çaǧman, “Generalized uni-int decision making schemes based on choice value soft sets,” European Journal of Operational Research, vol. 220, no. 1, pp. 162–170, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. J. Mao, D. Yao, and C. Wang, “Group decision making methods based on intuitionistic fuzzy soft matrices,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6425–6436, 2013. View at Google Scholar
  10. H. Aktaş and N. Çaǧman, “Soft sets and soft groups,” Information Sciences, vol. 177, no. 13, pp. 2726–2735, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. U. Acar, F. Koyuncu, and B. Tanay, “Soft sets and soft rings,” Computers and Mathematics with Applications, vol. 59, no. 11, pp. 3458–3463, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. X. Liu, D. Xiang, J. Zhan, and K. P. Shum, “Isomorphism theorems for soft rings,” Algebra Colloquium, vol. 19, no. 4, pp. 649–656, 2012. View at Google Scholar
  13. X. Liu, D. Xiang, and J. Zhan, “Fuzzy isomorphism theorems of soft rings,” Neural Computing and Applications, vol. 21, no. 2, pp. 391–397, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. M. A. Öztürk and E. İnan, “Fuzzy soft subnear-rings and ϵ,ϵq-fuzzy soft subnear-rings,” Computers and Mathematics with Applications, vol. 63, no. 3, pp. 617–628, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J. Zhan, “Fuzzy soft Γ-hyperrings,” Iranian Journal of Science & Technology, vol. 36, no. 2, pp. 125–135, 2012. View at Google Scholar
  16. M. Zhou, D. Xiang, and J. Zhan, “The characterization of Γ-modules in terms of fuzzy soft Γ-submodules,” Applied Mathematics B, vol. 28, no. 2, pp. 217–239, 2013. View at Google Scholar
  17. X. Ma, J. Zhan, and V. Leoreanu-Fotea, “On (fuzzy) isomorphism theorems of soft Γ-hypermodules,” U.P.B. Scientific Bulletin A, vol. 75, no. 1, pp. 65–76, 2013. View at Google Scholar
  18. Y. B. Jun, “Soft BCK/BCI-algebras,” Computers and Mathematics with Applications, vol. 56, no. 5, pp. 1408–1413, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. P. Pu and Y. Liu, “Fuzzy topology. I. Neighbourhood structures of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571–599, 1980. View at Google Scholar
  20. S. K. Bhakat and P. Das, “Fuzzy subrings and ideals redefined,” Fuzzy Sets and Systems, vol. 81, no. 3, pp. 383–393, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. J. Zhan, Y. B. Jun, and B. Davvaz, “On ϵ,ϵq-fuzzy ideals of BCI-algebras,” Iranian Journal of Fuzzy Systems, vol. 6, no. 1, pp. 81–94, 2009. View at Google Scholar · View at Scopus
  22. J. Zhan and Y. B. Jun, “Soft BL-algebras based on fuzzy sets,” Computers and Mathematics with Applications, vol. 59, no. 6, pp. 2037–2046, 2010. View at Publisher · View at Google Scholar · View at Scopus
  23. J. Zhan and W. A. Dudek, “Soft MTL-algebras based on fuzzy sets,” U.P.B. Scientific Bulletin A, vol. 74, no. 2, pp. 41–56, 2012. View at Google Scholar
  24. N. Çağman, F. Çıtak, and H. Aktas, “Soft int-group and its applications to group theory,” Neural Computing & Applications, vol. 56, no. 5, pp. 1408–1413, 2008. View at Google Scholar
  25. A. Sezgin, A. O. Atagün, and N. Çağman, “Soft intersection near-rings with its applications,” Neural Computing & Applications, vol. 21, no. 1, pp. 221–229, 2012. View at Google Scholar
  26. A. S. Sezer, “A new view to ring theory via soft union rings, ideals and bi-ideals,” Knowledge-Based Systems, vol. 36, pp. 300–314, 2012. View at Publisher · View at Google Scholar
  27. Y. B. Jun, K. J. Lee, and E. H. Roh, “Closed int soft BCI-ideals and int soft c-BCI-ideals,” Journal of Applied Mathematics, vol. 2012, Article ID 125614, 15 pages, 2012. View at Publisher · View at Google Scholar
  28. E. H. Roh and Y. B. Jun, “Positive implicative ideals of BCK-algebras based on intersectional soft sets,” Journal of Appllied Mathematics, vol. 2013, Article ID 853907, 9 pages, 2013. View at Publisher · View at Google Scholar